# SDR REXA2015090600849

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 19,322 hours, 12,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FLASHING RED LIGHT ON THE CAPTAINS FLASHLIGHT.  DEFERRED CAPTAINS FLASHLIGHT IAW MEL 25-61-4A.  PLACARD INSTALLED & ENTERED TO MM02.  R & R FLASHLIGHT & MOUNTING BRACKET ASSEMBLY IAW AMM 25-61-02.  REMOVED FROM MM02 & PLACARD REMOVED.
